2017
Том 69
№ 12

All Issues

Linear independence and the completeness of derived chains, corresponding to a boundary-value problem on a finite segment

Radzievskii G. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 3, pp 279-285.

Citation Example: Radzievskii G. V. Linear independence and the completeness of derived chains, corresponding to a boundary-value problem on a finite segment  // Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 358–364.

Full text